# SDR IPXA2016061404590

- Difficulty date: June 13, 2016
- Submitted: June 15, 2016
- Operation: Air carrier
- Aircraft: N301UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27239
- Aircraft time: 52,192 hours, 17,662 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

JUST PRIOR TO BLOCKOUT HAD A LT FWD ENT DOOR EICAS AND OVERHEAD ENTRY DOOR CAUTION LIGHT PER FIM PSEU 32-09-03, FIG 104, SENSOR TARGET TEST OF 194 AND 195 GOOD ACCOMPLISHED CREW ENTRY DOOR, OPS TEST IAW MM 52-12-00, OPS CK OK.
